# SDR DL733010396

- Difficulty date: March 11, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- Aircraft time: 44,553 hours, 30,305 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Sensor
- Condition: Failed
- Location: Right Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

IR - AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF.  CABIN CLIMBED AT 1500-2000 FPM. OUTFLOW VLV SHOWED FULL CLOSED AND STBY MODE NO CHANGE. CABIN PRESSURE  STABILIZED AT SAME FLT LEVEL.  CA - FOUND RIGHT PACK 35 DEGREE TEMP INOP. REPLACED SAME.
